Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS Sioux Falls, SD

May 8, 2014Lyon County, Murray County, Pipestone County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 8, 2014, 4:46 PM CDT for Lyon County, Murray County, Pipestone County, Minnesota. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2014, 4:46 PM CDT (21:46 UTC)
Expired
May 8, 2014, 5:30 PM CDT
In force
44 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Lyon County, MN, Murray County, MN, Pipestone County, MN

The radar

The Sioux Falls radar (KFSD), 99 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 5:08 PM CDTHAIL 0.75Wsw Lake Wilson, MN
May 8, 5:08 PM CDTHAIL 1Nw Lake Wilson, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WUUS53 KFSD 082146
SVRFSD
MNC083-101-117-082230-
/O.NEW.KFSD.SV.W.0012.140508T2146Z-140508T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 PM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LYON COUNTY IN SOUTHWEST MINNESOTA...
  MURRAY COUNTY IN SOUTHWEST MINNESOTA...
  SOUTHEASTERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 530 PM CDT

* AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDGERTON...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS. AT 445 PM CDT QUARTER SIZE HAIL 
  WAS REPORTED IN EDGERTON.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE WILSON AROUND 455 PM CDT.
  CURRENT LAKE AROUND 505 PM CDT.
  LAKE SHETEK STATE PARK AROUND 515 PM CDT.
  TRACY AROUND 525 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HADLEY AND GARVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4426 9558 4420 9558 4420 9547 4419 9545
      4385 9604 4385 9608 4392 9618 4436 9574
TIME...MOT...LOC 2146Z 224DEG 36KT 4394 9605

HAIL...1.50IN
WIND...60MPH

$$

HANKO
2 follow-up statements
763 
WWUS53 KFSD 082204
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
504 PM CDT THU MAY 8 2014

MNC117-082214-
/O.CAN.KFSD.SV.W.0012.000000T0000Z-140508T2230Z/
PIPESTONE MN-
504 PM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIPESTONE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4426 9558 4420 9558 4420 9547 4419 9546
      4418 9546 4388 9600 4392 9606 4400 9607
      4436 9574
TIME...MOT...LOC 2204Z 224DEG 36KT 4404 9591

$$

MNC083-101-082230-
/O.CON.KFSD.SV.W.0012.000000T0000Z-140508T2230Z/
LYON MN-MURRAY MN-
504 PM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MURRAY AND
SOUTHEASTERN LYON COUNTIES UNTIL 530 PM CDT...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE WILSON...
AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CURRENT LAKE AROUND 510 PM CDT.
  LAKE SHETEK STATE PARK AROUND 520 PM CDT.
  TRACY AROUND 530 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GARVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4426 9558 4420 9558 4420 9547 4419 9546
      4418 9546 4388 9600 4392 9606 4400 9607
      4436 9574
TIME...MOT...LOC 2204Z 224DEG 36KT 4404 9591

HAIL...1.25IN
WIND...60MPH

$$

HANKO
287 
WWUS53 KFSD 082217
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
517 PM CDT THU MAY 8 2014

MNC083-101-082227-
/O.CAN.KFSD.SV.W.0012.000000T0000Z-140508T2230Z/
LYON MN-MURRAY MN-
517 PM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR MURRAY AND SOUTHEASTERN LYON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4426 9558 4420 9558 4420 9547 4419 9546
      4418 9546 4388 9600 4392 9606 4400 9607
      4436 9574
TIME...MOT...LOC 2217Z 224DEG 36KT 4413 9578

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:41 PM CDT, 5 minutes earlier.

Area forecast discussion, May 8, 4:41 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
441 PM CDT THU MAY 8 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 441 PM CDT THU MAY 8 2014

CURRENT SURFACE ANALYSIS INDICATING THE SURFACE LOW PRESSURE CENTER
LOCATED OVER NORTHEASTERN NEBRASKA INTO NORTHWESTERN IOWA...WITH A
WARM FRONT EXTENDING EASTWARD TO JUST SOUTH OF WORTHINGTON AND
JACKSON MINNESOTA. EARLIER ROUND OF CONVECTION STABILIZED THE
ATMOSPHERE A BIT...BUT WITH BREAKS IN THE CLOUD COVER THROUGH THE
AFTERNOON...INSTABILITY HAS RECOVERED INTO THE RANGE OF 1000 TO 2000
J/KG PER SPC MISANALYSED. BOTH THE RAP13 AND HRRR MODELS INDICATE
THUNDERSTORM REDEVELOPMENT POSSIBLE ACROSS NORTHWEST IOWA OVER THE
NEXT COUPLE OF HOURS...AND WITH VERY STRONG SHEAR ACROSS THE AREA
WOULD EXPECT SOME OF THESE STORMS BECOMING SEVERE WITH VERY LARGE
HAIL...DAMAGING WINDS...AND EVEN AN ISOLATED TORNADO IN THE VICINITY
OF THE FRONTAL BOUNDARY. AS THE LOW PRESSURE MOVES TO NORTH AND
EAST...ANY SEVERE CONVECTION WILL WIND DOWN PRETTY QUICKLY AFTER 00Z
WITH MAINLY SOME WRAP AROUND SHOWERS ACROSS OUR NORTH OVERNIGHT.
WITH COOLER AIR FILTERING IN BEHIND THE SYSTEM...LOWS LOOK TO DROP
DOWN INTO THE MID 30S FAR WEST TO MID 40S IN THE FAR EAST.

OTHER THAN SOME MORNING SHOWERS IN OUR NORTHEAST...THE REMAINDER OF
FRIDAY SHOULD BE DECENT WITH DECREASING CLOUDS AND HIGHS IN THE 60S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 441 PM CDT THU MAY 8 2014

FOR SURE ONE OF THE MOST QUIET PERIODS IN THE FORECAST SHOULD BE
FRIDAY EVENING. WEAK RIDGE WILL SHIFT EASTWARD DURING THE EVENING...
WITH MID LEVEL WARM AIR ADVECTION INCREASING AS WAVE PUSHES INTO
THE WESTERN HIGH PLAINS BY LATE NIGHT. INSTABILITY IS PRETTY
MEAGER...AND WILL HAVE TO WORK INTO A FAIRLY DRIER ATMOSPHERE
TO START. WILL KEEP COVERAGE ISOLATED TO PERHAPS SCATTERED
AFTER 06Z...WITH BEST CHANCES SNEAKING IN LATE. THE FOCUS FOR
PRECIPITATION WILL BECOME SOMEWHAT BETTER HEADING THROUGH THE
DAY AND HEADING NORTHEASTWARD ON SATURDAY...PERHAPS PEAKING MIDDAY
OR EARLY AFTERNOON IN THE FAR EAST/NORTHEAST. ENOUGH STEEPENING
OF THE MID LEVEL LAPSE RATES AS DRIER AIR ALOFT WORKS TO THE SOUTH
OF MID LEVEL WAVE TO THE NORTH TO WARRANT A SOMEWHAT BETTER
MENTION OF THUNDER.

WAVE LIFTS PAST FAIRLY QUICKLY SHEARING NORTHEAST ON SATURDAY
EVENING WITH PERHAPS A LITTLE LINGERING SHOWER/THUNDER ACTIVITY
IN THE EASTERN CWA...WITH COLD FRONT PUSHING ACROSS THE CWA.
SHOULD GET A DECENT DRY PUSH ACROSS THE CWA DURING THE EVENING
WITH A FAIRLY SUBSIDENT QUADRANT OF UPPER WAVE INTO CWA. START TO
GET A DRASTIC DIVERGENCE IN MODEL SOLUTIONS AS EARLY AS SATURDAY
NIGHT AND SUNDAY. HEADING INTO THE EXTENDED PORTION OF THE
FORECAST FOR MONDAY THROUGH THURSDAY...HAVE SIDED TOWARD MORE
AMPLIFIED AND SLOWER SOLUTION TO START WHICH MEANS HANGING BACK
BETTER CHANCE FOR RAINFALL ON MONDAY...ESPECIALLY THE SOUTHEAST
HALF. SUCH A DEEPER SYSTEM PER ENSEMBLE HINTS AND ECMWF LOOKS
MORE FAVORED WITH LONG WAVE PATTERN SETTING UP AND THIS WILL START
TO REBUILD THE RIDGE ACROSS THE NORTHERN PLAINS BY LATE WEEKEND.
THIS SHOULD ENHANCE THE LIFT ACROSS STALLING LOWER TO MID LEVEL
BOUNDARY. MAIN TROUGH LIFTING NORTHEAST THROUGH THE WESTERN AND
NORTHERN PLAINS SHOULD PRODUCE ANOTHER PULSE OF MID LEVEL LIFT
ACROSS THE LOW LEVEL ON SUNDAY NIGHT INTO MONDAY. COOLER AND DRYING
FOR MONDAY NIGHT THROUGH TUESDAY NIGHT...AND THEN SOME ORIENTATION
OF TROUGHINESS AGAIN BY WEDNESDAY INTO THURSDAY...BUT NOT ENOUGH
AGREEMENT TO TRULY DEFINE A MORE CERTAIN THREAT FOR RAINFALL. DOES
APPEAR THAT A PERIOD OF COOLER THAN NORMAL READINGS WILL BE IN
PLACE AFTER SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1205 PM CDT THU MAY 8 2014

MVFR TO IFR CEILINGS WILL DOMINATE ACROSS THE AREA INTO MID
MORNING FRIDAY...THEN LIFTING TOWARD THE END OF THE TAF PERIOD.
OTHERWISE...SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP
MAINLY EAST OF INTERSTATE 29 THROUGH THIS AFTERNOON INTO EARLY
EVENING...WITH SOME STORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS. DIFFICULT TO DETERMINE EXACT TIMING AT POINT LOCATIONS SO
MINIMAL MENTION IN KFSD AND KSUX TAFS. ANY STORM WILL THEN
DIMINISH ACROSS THE AREA AFTER 00Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...JM
LONG TERM...CHAPMAN
AVIATION...JM
Hazardous weather outlook, May 8, 2:40 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
240 PM CDT THU MAY 8 2014

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ014-SDZ040-055-056-062-067-071-091045-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DAKOTA-BROOKINGS-LAKE-MOODY-MINNEHAHA-UNION-
240 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA DURING THE
AFTERNOON...WITH ISOLATED STORMS CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS...ESPECIALLY ALONG AND EAST OF A PIPESTONE
MINNESOTA TO SIOUX CENTER AND IDA GROVE IOWA LINE. IN ADDITION TO
THE HAIL THREAT...WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 3 PM...ESPECIALLY ALONG AND
EAST OF HIGHWAY 59.

NEZ013-SDZ038-039-050-052>054-057>061-063>066-068>070-091045-
DIXON-BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-
BON HOMME-YANKTON-CLAY-
541 AM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE
DAY...HOWEVER...NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 8, 11:54 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1154 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     TSTM WND DMG     5 WSW WOODSTOCK         43.99N 96.19W
05/08/2014                   PIPESTONE          MN   EMERGENCY MNGR

            ROOF BLOWN OFF MACHINE SHED.

&&

JCHAPMAN
Local storm report, May 8, 12:46 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1246 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             4 S ARLINGTON           44.30N 97.13W
05/08/2014  M1.50 INCH       BROOKINGS          SD   TRAINED SPOTTER

&&

TRM
Local storm report, May 8, 12:52 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1252 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             4 W SINAI               44.24N 97.12W
05/08/2014  E1.75 INCH       BROOKINGS          SD   TRAINED SPOTTER

&&

TRM
Local storm report, May 8, 3:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
345 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             2 SE HARRISBURG         43.41N 96.67W
05/08/2014  E1.00 INCH       LINCOLN            SD   TRAINED SPOTTER

            HAIL COVERING THE GROUND. WIND GUST 40 TO 50 MPH AFTER
            HAIL ENDED.

&&

KWEISSER
Local storm report, May 8, 4:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
432 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             9 WNW LUVERNE           43.71N 96.37W
05/08/2014  E1.00 INCH       ROCK               MN   PUBLIC

&&

KWEISSER
Local storm report, May 8, 4:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             SSE EDGERTON            43.87N 96.13W
05/08/2014  E1.00 INCH       PIPESTONE          MN   TRAINED SPOTTER

&&

KWEISSER

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 12:56 AM CDTSevere Thunderstorm WarningFSDPipestone49 min
May 8, 1:30 AM CDTSevere Thunderstorm WarningFSDMurray, Pipestone30 min
May 8, 3:23 AM CDTSevere Thunderstorm WarningFSDRock37 min
May 8, 12:07 PM CDTSevere Thunderstorm WarningFSDLyon, Murray, Nobles, Pipestone, Rock38 min
May 8, 12:22 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Pipestone53 min
May 8, 4:10 PM CDTSevere Thunderstorm WarningFSDNobles, Pipestone, Rock50 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.